| Model Number |
VTICM5_12.1 (-13.50/2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.In a separate visit the lens exchanged for a spherical model lens of the same size but different power.The replacement lens resolved the problem.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H6: investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).
Additional Manufacturer Narrative
H3-device evaluation: lens returned dry in a microcentrifuge tube.Visual inspection found no visible damage to lens.Dimensional inspections found the lens to be within specifications.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: b3- date of event is corrected in initial mdr to 09-sept-2025.Claim# (b)(4).